# SDR AWXA200100500

- Difficulty date: October 1, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 58,199 hours, 48,163 cycles
- Engine: Pwa JT8D15
- Engine time: 49,955 hours, 41,533 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 10127
- Condition: Inaccurate
- Location: Nr 2 Engine
- Part time: 28,380 hours, 22,497 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ICT - ABORTED TAKEOFF - FLT 620 - C - DURING T/O ROLL, THE CREW NOTED THE NR 2 ENG OIL PRESS WAS AT 23 PSI AND REJECTED THE T/O BETWEEN 100 & 110 KTS.  SHUT THE ENG DOWN WHILE TAXIING.  NOTE: OIL TEMP AND QUANTITY BOTH INDICATED GOOD.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 2 ENG OIL PRESS TRANSMITTER IAW B737 AMM 79-32-11.  PERFORMED AN ENGINE RUN AT T/O POWER AND ALL CHECKS WERE GOOD.  MAINTENANCE PERFORMED HIGH ENERGY STOP INSPECTION IAW AWA TASK CARD F8M32001.  NO DISCREPANCIES WERE NOTED.
